# SDR UPS00434213

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AFT TWO CEILING MOUNTED EMERGENCY LIGHTS INOP ON UPPER DECK.  FOUND POWER PACK MISSING.  INSTALLED NEW POWER PACK.  OPS CHECKS GOOD.
